# SDR DALA2015072404632

- Difficulty date: July 23, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DECAL INSPECTION,  FOUND SEVERAL SCRATCHES ON REPAIR DOUBLER OF LT HORIZONTAL STABILIZER L/E.  AREA WAS REPAIRED IAW ER/A 531449-14, REV "C" SECTION 3.
